# SDR IPXA2019051041977

- Difficulty date: May 10, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 73,648 hours, 11,872 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Pan
- Part number: NNB6086U28
- Condition: Gouged
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C GOUGE CLOSE TO BECOMING A PUCTURE ON RT MLG DOOR PAN L/E. REMOVED AND REPLACED RT MLG DOOR L/E DOOR PAN PER SRM 51-35-02 PG 2.
